The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (906 KB) | Metadata | Table of Contents | ZAA summary
Volume 17, Issue 1, 1998, pp. 103–114
DOI: 10.4171/ZAA/811

Published online: 1998-03-31

On Asymptotics for a Class of Radial Fourier Transforms

Eli Liflyand[1] and W. Trebels[2]

(1) Bar-Ilan University, Ramat Gan, Israel
(2) Technische Hochschule Darmstadt, Germany

A connection is established between the multidimensional Fourier transform of a radial function $f$ from a given class and the one-dimensional Fourier transform of a related function. This is applied to give an asymptotic formula for the Fourier transform of $f$. The function class in question is compared with related classes already considered in the literature.

Keywords: Radial functions, Fourier transform, asymptotics, multipliers

Liflyand Eli, Trebels W.: On Asymptotics for a Class of Radial Fourier Transforms. Z. Anal. Anwend. 17 (1998), 103-114. doi: 10.4171/ZAA/811